2019
Том 71
№ 11

All Issues

Perel'muter M. A.

Articles: 3
Article (Ukrainian)

Essential self-adjointness of second-order elliptic operator with measurable coefficients

Perel'muter M. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 191 – 197

Article (Ukrainian)

Finiteness of the rate of propagation of perturbations for hyperbolic equations

Perel'muter M. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 56 - 64

Article (Ukrainian)

Scattering theory for second-order elliptic operators

Perel'muter M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 572—580